# SDR UIEA2015071900362

- Difficulty date: July 16, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 68,380 hours, 12,393 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B5F
- Part serial: 706199
- Condition: Bird Ingestion
- Location: Nr 4
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON NR 4 ENG ON TAKEOFF.  YAW, NOISE & VIBRATION FELT & NR 4 ENG N2 VIBE AT 5.0 AT TAKEOFF POWER.  R & R NR 4 ENG IAW WC E2023.  ACCOMPLISHED ENG RUNS IAW MM 71-00-00 & OPERATES NORMAL.
